Search - LAboratoire de Modélisation Pluridisciplinaire et Simulations Access content directly

Filter your results

296 Results
Domains : math

Evolutionary problems driven by variational inequalities

Zhenhai Liu , Shengda Zeng , Dumitru Motreanu
Electronic Journal of Differential Equations, 2016, 260 (9), pp.6787-6799. ⟨10.1016/j.jde.2016.01.012⟩
Journal articles hal-01368489v1
Image document

Discontinuous sweeping process with prox-regular sets

Samir Adly , Florent Nacry , Lionel Thibault
ESAIM: Control, Optimisation and Calculus of Variations, 2017, 23 (4), pp.1293-1329. ⟨10.1051/cocv/2016053⟩
Journal articles hal-02922729v1

Multiple solutions for quasi-linear elliptic equations and systems

Dumitru Motreanu
International Conference on Nonlinear Operators, Differential Equations and Applications - ICNODEA-2015, Jul 2015, Cluj-Napoca, Romania
Conference papers hal-01191403v1

An Interface Contact Model with Multivalued Normal Compliance and Unilateral Constraint

Mikaël Barboteu , Weimin Han , Mircea Sofonea
12ème Colloque Franco-Roumain de Mathématiques Appliquées, Université de Lyon, Aug 2014, Lyon, France
Conference papers hal-01188546v1

Constant Sign and Sign-Changing Solutions for Quasilinear Elliptic Equations with Neumann Boundary Condition

Guiseppina Barletta , Pasquale Candito , Dumitru Motreanu
Journal of Convex Analysis, 2014, 21 (1), pp.53-66
Journal articles hal-01142660v1

Analysis of two quasistatic history-dependent contact models

Xiaoliang Cheng , Stanisław Migórski , Anna Ochal , Mircea Sofonea
Discrete and Continuous Dynamical Systems - Series B, 2014, 19 (8), pp.2425-2445. ⟨10.3934/dcdsb.2014.19.2425⟩
Journal articles hal-01140642v1

History-Dependent Variational Inequalities in Contact Mechanics

Mircea Sofonea
3rd Polish Congress of Mechanics and 21st International Conference on Computer Methods in Mechanics (PCM-CMM 2015), Sep 2015, Gdansk, Poland
Conference papers hal-01192788v1

Location of solutions for quasi-linear elliptic equations with general gradient dependence

Dumitru Motreanu , Elisabetta Tornatore
Electronic Journal of Qualitative Theory of Differential Equations, 2017, 87, pp.1 - 10. ⟨10.14232/ejqtde.2017.1.87⟩
Journal articles hal-01900524v1

Partial differential hemivariational inequalities

Zhenhai Liu , Shengda Zeng , Dumitru Motreanu
Advances in Nonlinear Analysis, 2016, ⟨10.1515/anona-2016-0102⟩
Journal articles hal-01900597v1

Efficiency under Uncertainty and Non-convexity: Evaluating the Role of Probabilities

Jean-Paul Chavas , Walter Briec
Economica, 2019, 86 (344), pp.832-853. ⟨10.1111/ecca.12293⟩
Journal articles hal-01989324v1

Existence and nonexistence of positive solutions for parametric Neumann problems with $p$-Laplacian

Dumitru Motreanu , Viorica V. Motreanu , Nikolaos S. Papageorgiou
Tohoku mathematical journal, 2014, 66 (1), pp.137-153. ⟨10.2748/tmj/1396875667⟩
Journal articles hal-01142925v1

Nonlinear evolutionary systems driven by quasi-hemivariational inequalities

Z. Liu , D. Motreanu , S. Zeng
Mathematical Methods in the Applied Sciences, 2018, 41 (3), pp.1214-1229. ⟨10.1002/mma.4660⟩
Journal articles hal-01996831v1

Multiple solutions with constant sign for a (p,q$p,q$)-elliptic system Dirichlet problem with product nonlinear term

G. Li , D. Motreanu , H. Wu , Q. Zhang
Boundary Value Problems, 2018, 2018 (1), ⟨10.1186/s13661-018-0979-x⟩
Journal articles hal-01996855v1
Image document

Weak formulations of quasistatic frictional contact problems

Mircea Sofonea , Yi-Bin Xiao
Communications in Nonlinear Science and Numerical Simulation, 2021, 101, pp.105888. ⟨10.1016/j.cnsns.2021.105888⟩
Journal articles hal-03558626v1
Image document

Numerical analysis of stationary variational-hemivariational inequalities

Weimin Han , Mircea Sofonea , David Danan
Numerische Mathematik, 2018, ⟨10.1007/s00211-018-0951-9⟩
Journal articles hal-01800191v1

Farthest distance function to strongly convex sets

Florent Nacry , Vo Anh Thuong Nguyen , Lionel Thibault
Journal of Convex Analysis, In press, 30 (4), pp.1217-1240
Journal articles hal-04193961v1

On first and second-order state-dependent prox-regular sweeping process

Florent Nacry , Jimmy Noel , Lionel Thibault
Pure and Applied Functional Analysis, 2021, 6, pp.1453-1493
Journal articles hal-04193949v1

Distance Function Associated to a Prox-regular set

Florent Nacry , Lionel Thibault
Set-Valued and Variational Analysis, 2022, 30 (2), pp.731-750. ⟨10.1007/s11228-021-00616-x⟩
Journal articles hal-04193912v1
Image document

An Elastic Frictional Contact Problem with Unilateral Constraint

Maxime Couderc , Mircea Sofonea
Mediterranean Journal of Mathematics, 2018, 15 (5), ⟨10.1007/s00009-018-1243-4⟩
Journal articles hal-01930270v1
Image document

Nonsmooth dynamic frictional contact of a thermoviscoelastic body

Stanisław Migórski , Anna Ochal , Meir Shillor , Mircea Sofonea
Applicable Analysis, 2017, pp.1 - 20. ⟨10.1080/00036811.2017.1344227⟩
Journal articles hal-01627012v1
Image document

Analysis and control of an electro-elastic contact problem

Tao Chen , Rong Hu , Mircea Sofonea
Mathematics and Mechanics of Solids, 2021, pp.108128652110441. ⟨10.1177/10812865211044181⟩
Journal articles hal-03558629v1
Image document

Analysis of a Rate-and-state Friction Problem with Viscoelastic Materials

Flavius Pătrulescu , Mircea Sofonea
Electronic Journal of Differential Equations, 2017, 2017 (299), pp.1-17
Journal articles hal-01708414v1

Interval Content vs. DFT

Emmanuel Amiot
Springer Internation Publishing. Mathematics and Computation in Music, 10527, Agustín-Aquino Octavio A., Lluis-Puebla Emilio, Montiel Mariana (Eds.), pp.151-166, 2017, 978-3-319-71826-2 978-3-319-71827-9. ⟨10.1007/978-3-319-71827-9_12⟩
Book sections hal-01655932v1

Leray-Schauder spaces

Charles D. Horvath , Marc Lassonde
Nonlinear Analysis: Theory, Methods and Applications, 2001, 46 (7), pp.923-931
Journal articles hal-00699030v1

Nonsmooth constrained optimization and multidirectional mean value inequalities

Didier Aussel , Jean-Noël Corvellec , Marc Lassonde
SIAM Journal on Optimization, 1999, 9 (3), pp.690-706
Journal articles hal-00699204v1

Mathematical Modelling in Solid Mechanics

F. Dell'Isola , M. Sofonea , Steigmann D.
dell'Isola F., Sofonea M. and Steigmann D. ETAMM 2016, May 2016, Perpignan, France. 69, Springer, 2017, Advanced Structured Materials, 978-981-10-3763-4 978-981-10-3764-1
Proceedings hal-01708526v1

A History-Dependent Variational-Hemivariational Inequality in Contact Mechanics

Stanislaw Migorski , Mircea Sofonea
dell'Isola F., Sofonea M., Steigmann D. (eds). Mathematical Modelling in Solid Mechanics, 69, Springer Singapore, pp.123-134, 2017, 978-981-10-3763-4 978-981-10-3764-1. ⟨10.1007/978-981-10-3764-1_8⟩
Book sections hal-01627995v1

Gap between orthogonal projectors—Application to stationary processes

Alain Boudou , Sylvie Viguier-Pla
Journal of Multivariate Analysis, 2016, 146, pp.282 - 300. ⟨10.1016/j.jmva.2015.10.002⟩
Journal articles hal-01411286v1

Structure of the random measure associated with an isotropic stationary process

Boudou Alain , Sylvie Viguier-Pla
Journal of Multivariate Analysis, 2014, 123, pp.111 - 128. ⟨10.1016/j.jmva.2013.08.001⟩
Journal articles hal-01411289v1
Image document

Optimal Control of Quasivariational Inequalities with Applications to Contact Mechanics

Mircea Sofonea
Current Trends in Mathematical Analysis and Its Interdisciplinary Applications, Springer, pp.445-489, 2019, Chapitre 13, ⟨10.1007/978-3-030-15242-0_13⟩
Book sections hal-03544753v1